# SDR UIEA2018102502338

- Difficulty date: October 22, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 103,325 hours, 19,926 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Sleeve
- Condition: Deteriorated
- Location: Lt Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT IDG POWER FEEDER WIRE COLD SHRINK SLEEVE DETERIORATED. INSTALLED NEW COLD SHRINK SLEEVE PER EO 6724A012.
